# SDR SWAA2023081586144

- Difficulty date: August 6, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AREA LIGHTS AT ROWS 6CBA & 19FED ARE INOP<[01] REPLACED LAMP FOR EMERGENCY EXIT AREA LIGHT AT ROW 19FED PER AMM 33-51-03-960-801. GOOD TEST.  REPLACED FUSE FOR POWER SUPPLY M1668 PER AMM 33-51-06-960-804 AND PERFORMED GOOD TEST OF EMERGENCY EXIT AREA LIGHT AT ROW 6CBA.;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.
